# SDR ASAA2019011227743

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 19,563 hours, 6,439 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AT GATE PRIOR TO FLIGHT. GROUNDED - YES. CREW FOLLOWED THE QRH FMC DISAGREE ON GROUND PROCEDURES. FMC OPERATIONS RESTORED.
